# SDR REXA2012122701823

- Difficulty date: December 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N841AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8041
- Aircraft time: 16,820 hours, 14,894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT'S EMERGENCY JUMPSEAT FLASHLIGHT INOPERABLE.  REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 23-61-01.  OPS CHECK GOOD.  OK FOR SERVICE.
